Holonomy invariant cochains for foliations

John M. Franks*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The notion of a holonomy invariant cochain for a foliation is developed generalizing the idea of a holonomy invariant measure. An example is given on a foliation in which every leaf has exponential growth, and it is shown that if the inclusion of every leaf is trivial on Hx for a codimension one transversally oriented foliation, then holonomy invariant cochains generate all of the one dimensional cohomology.

Original languageEnglish (US)
Pages (from-to)161-164
Number of pages4
JournalProceedings of the American Mathematical Society
Issue number1
StatePublished - Jan 1977

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Holonomy invariant cochains for foliations'. Together they form a unique fingerprint.

Cite this